Free Access
Volume 14, Number 1, January-March 2008
Page(s) 160 - 191
Published online 21 September 2007
  1. M. Abdelwahed, M. Amara, F. El Dabaghi and M. Hassine, A numerical modelling of a two phase flow for water eutrophication problems. ECCOMAS 2000, European Congress on Computational Methods in Applied Sciences and Engineering, Barcelone, 11–14 September (2000).
  2. G. Allaire and A. Henrot, On some recent advances in shape optimization. C. R. Acad. Sci. Paris, Ser. II B 329 (2001) 383–396.
  3. G. Allaire and R. Kohn, Optimal bounds on the effective behavior of a mixture of two well-orded elastic materials. Quart. Appl. Math. 51 (1996) 643–674.
  4. G. Allaire, F. Jouve and A.-M. Toader, Structural optimization using sensitivity analysis and a level-set method. J. Comput. Phys. 194 (2004) 363–393. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed]
  5. S. Amstutz, M. Masmoudi and B. Samet, The topological asymptotic for the Helmholtz equation. SIAM J. Contr. Optim. 42 (2003) 1523–1544.
  6. J.A. Bello, E. Fernández-Cara, J. Lemoine and J. Simon, The differentiability of the drag with respect to the variations of a lipschitz domain in a Navier-Stokes flow. SIAM J. Control Optim. 35 (1997) 626–640. [CrossRef] [MathSciNet]
  7. M. Bendsoe, Optimal topology design of continuum structure: an introduction. Technical report, Departement of mathematics, Technical University of Denmark, DK2800 Lyngby, Denmark (1996).
  8. M. Bendsoe, N. Olhoff and O. Sigmund, IUTAM Symposium on Topological Design Optimization of Structures, Machines and Materials. Springer (2006).
  9. F. Brezzi and M. Fortin, Mixed and hybrid finite element method, Springer Series in Computational Mathematics 15. Springer Verlag- New York (1991).
  10. G. Buttazzo and G. Dal Maso, Shape optimization for Dirichlet problems: Relaxed formulation and optimality conditions. Appl. Math. Optim. 23 (1991) 17–49. [CrossRef] [MathSciNet]
  11. J. Céa, Conception optimale ou identification de forme, calcul rapide de la dérivée directionnelle de la fonction coút. RAIRO Math. Modél. Anal. Numér. 20 (1986) 371–402.
  12. J. Céa, A. Gioan and J. Michel, Quelques résultats sur l'identification de domains. Calcolo (1973).
  13. J. Céa, S. Garreau, P. Guillaume and M. Masmoudi, The shape and topological optimizations connection. Comput. Methods Appl. Mech. Engrg. 188 (2000) 713–726. [CrossRef] [MathSciNet]
  14. M. Chipot and G. Dal Maso, Relaxed shape optimization: the case of nonnegative data for the Dirichlet problems. Adv. Math. Sci. Appl. 1 (1992) 47–81. [MathSciNet]
  15. P. Ciarlet, The Finite Element Method for Elliptic Problems. North-Holland (1978).
  16. R. Dautray and J. Lions, Analyse mathémathique et calcul numérique pour les sciences et les techniques. Masson, collection CEA (1987).
  17. S. Garreau, P. Guillaume and M. Masmoudi, The topological asymptotic for pde systems: the elasticity case. SIAM J. Control Optim. 39 (2001) 1756–1778. [CrossRef] [MathSciNet]
  18. V. Girault and P.A. Raviart, Finite element methods for Navier-Stokes equations, Theory and Algorithms. Springer Verlag (1986).
  19. R. Glowinski and O. Pironneau, Toward the computational of minimun drag profile in viscous laminar flow. Appl. Math. Model. 1 (1976) 58–66. [CrossRef]
  20. P. Guillaume, Dérivées d'ordre supérieur en conception optimale de forme. Ph.D. thesis, Université Paul Sabatier, Toulouse, France (1994).
  21. P. Guillaume and M. Masmoudi, Computation of high order derivatives in optimal shape design. Numer. Math. 67 (1994) 231–250. [CrossRef]
  22. P. Guillaume and K. Sid Idris, The topological asymptotic expansion for the Dirichlet Problem. SIAM J. Control. Optim. 41 (2002) 1052–1072.
  23. P. Guillaume and K. Sid Idris, Topological sensitivity and shape optimization for the Stokes equations. SIAM J. Control Optim. 43 (2004) 1–31. [CrossRef] [MathSciNet]
  24. M.D. Gunzburger and H. Kim, Existence of an optimal solution of a shape control problem for the stationary Navier-Stokes equations. SIAM J. Control Optim. 36 (1998) 895–909. [CrossRef] [MathSciNet]
  25. M. Hassine and M. Masmoudi, The topological sensitivity analysis for the Quasi-Stokes problem. ESAIM: COCV 10 (2004) 478–504. [CrossRef] [EDP Sciences]
  26. J. Jacobsen, N. Olhoff and E. Ronholt, Generalized shape optimization of three-dimensionnal structures using materials with optimum microstructures. Technical report, Institute of Mechanical Engineering, Aalborg University, DK-9920 Aalborg, Denmark (1996).
  27. J.L. Lions and E. Magenes, Problèmes aux limites non homogenes et applications. Dunod (1968).
  28. M. Masmoudi, The topological asymptotic, in Computational Methods for Control Applications, H. Kawarada and J. Periaux Eds., International Séries Gakuto (2002).
  29. M. Masmoudi, J. Pommier and B. Samet, The topological asymptotic expansion for the Maxwell equations and some applications. Inverse Probl. 21 (2005) 547–564. [CrossRef]
  30. V. Mazja, S.A. Nazarov and B.A. Plamenevski, Asymptotic theory of elliptic boundary value problems in singularly perturbed domains. Vol. I, Birkhäuser (2000).
  31. O. Pironneau, On optimum profiles in Stokes flow. J. Fluid Mech. 59 (1973) 117–128. [CrossRef]
  32. O. Pironneau, Optimal Shape Design for Elliptic Systems. Springer, Berlin (1984).
  33. A. Schumacher, Topologieoptimierung von bauteilstrukturen unter verwendung von lopchpositionierungkrieterien. Ph.D. thesis, Universitat-Gesamthochschule-Siegen (1995).
  34. M. Shœnauer, L. Kallel and F. Jouve, Mechanical inclusions identification by evolutionary computation. Revue européenne des éléments finis 5 (1996) 619–648.
  35. J. Simon, Domain variation for Stokes flow, in Lect. Notes Control Inform. Sci. 159, X. Li and J. Yang Eds., Springer, Berlin (1990) 28–42.
  36. J. Simon, Domain variation for drag Stokes flows, in Lect. Notes Control Inform. Sci. 114, A. Bermudez Eds., Springer, Berlin (1987) 277–283.
  37. J. Sokolowski and A. Zochowski, On the topological derivative in shape optimization. SIAM J. Control Optim. 37 (1999) 1251–1272 (electronic) [CrossRef] [MathSciNet]
  38. J. Sokolowski and A. Zochowski, Modelling of topological derivatives for contact problems. Numer. Math. 102 (2005) 145–179. [CrossRef] [MathSciNet]
  39. R. Temam, Navier Stokes equations (1985).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.